MAUDE Adverse Event Report: AMC AMC; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

AMC AMC; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number LW-341DS30/5A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
When opening a set of disposable cardiac monitor cables, it was noted that one of the cable wires was exposed out of the covering for about 18 inches.Checked stock in unit and no other packages with the same lot# had defects.

Brand Name
AMC
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
AMC
11711 nw 39th st
coral springs FL 33065
MDR Report Key7901530
Report Number7901530
Device Sequence Number1707545
Product Code DSA
UDI-Device Identifier00849593034913
UDI-Public(01)00849593034913(17)220605(10)170605
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2018
Report Date (Section F) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberLW-341DS30/5A
Device Lot Number170605
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/24/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/13/2018